Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 163, NWS State College, PA

July 28, 2012Lancaster County, York County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 28, 2012, 1:49 PM EDT for Lancaster County, York County, Pennsylvania. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 28, 2012, 1:49 PM EDT (17:49 UTC)
Expired
Jul 28, 2012, 2:45 PM EDT
In force
56 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Lancaster County, PA, York County, PA

The radar

The Dover AFB radar (KDOX), 131 km from the middle of the area, began a volume at 17:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 28, 1:36 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 5.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2012-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 552 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2012-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
552 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1087 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

275 
WUUS51 KCTP 281749
SVRCTP
PAC071-133-281845-
/O.NEW.KCTP.SV.W.0163.120728T1749Z-120728T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
149 PM EDT SAT JUL 28 2012

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  EASTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 245 PM EDT

* AT 145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM. THE STORM WAS NEAR STONYBROOK...MOVING EAST AT
  25 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. 

* LOCATIONS IN THE WARNING INCLUDE...
  WINDSOR AND WRIGHTSVILLE...
  COLUMBIA AND STEWARTSTOWN...
  MOUNTVILLE...
  SAFE HARBOR AND BROGUE...
  SHENKS FERRY AND MILLERSVILLE...
  SUNNYBURN...

THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 1 AND 20.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
222.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 3973 7679 4009 7668 3996 7598 3987 7598
      3985 7601 3983 7601 3982 7603 3979 7604
      3972 7610 3971 7624 3971 7647
TIME...MOT...LOC 1749Z 283DEG 22KT 3994 7662

$$

FORECASTER: JUNG
1 follow-up statement
830 
WWUS51 KCTP 281812
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
212 PM EDT SAT JUL 28 2012

PAC071-133-281845-
/O.CON.KCTP.SV.W.0163.000000T0000Z-120728T1845Z/
LANCASTER PA-YORK PA-
212 PM EDT SAT JUL 28 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR EASTERN YORK AND SOUTHERN LANCASTER COUNTIES...

AT 211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR BROGUE...OR 6 MILES EAST OF RED LION...MOVING EAST AT 25 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  BROGUE AND FAWN GROVE...
  SHENKS FERRY AND SAFE HARBOR...
  SUNNYBURN...
  HOLTWOOD AND DELTA...
  SMITHVILLE AND WILLOW STREET...
  QUARRYVILLE AND WAKEFIELD...

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE 222.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 3972 7662 4006 7655 3996 7598 3987 7598
      3985 7601 3983 7601 3982 7603 3979 7604
      3972 7610 3971 7624 3971 7647
TIME...MOT...LOC 1812Z 278DEG 20KT 3989 7649

$$

FORECASTER: JUNG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 1:24 PM EDT, 25 minutes earlier.

Area forecast discussion, Jul 28, 1:24 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
124 PM EDT SAT JUL 28 2012

.SYNOPSIS...
A WEAK LOW PRESSURE SYSTEM WILL TRACK ACROSS PENNSYLVANIA TODAY. A
RIDGE OF HIGH PRESSURE WILL BUILD OVER THE REGION ON SUNDAY. IN
THE EXTENDED FORECAST AN UPPER LEVEL TROUGH WILL DEVELOP OVER THE
NORTHEAST CONUS.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
DIURNALLY DRIVEN CONVECTION ON THE UPSWING AGAIN LATE THIS
MORNING. CAPES HAMPERED BY LIMITED DESTABLIZATION DUE TO
EXTENSIVE LOW TO MID LEVEL CLOUDS OVER MUCH OF WESTERN AND CENTRAL
PA...AND WEAK SHEAR WILL KEEP SEVERE THREAT LOW FOR MOST.
EXCEPTION IS THE FAR SOUTHEAST WHERE SFC HEATING HAS COMMENCED
THIS MORNING AND T/TD ARE M-U70S/UPPER 60S AT PRESENT. SPC SLIGHT
RISK DENOTED THERE. CELL MOTIONS ARE A CONCERN WITH SUCH LIGHT
WINDS AT 850MB AND THE REST OF THE BOUNDARY LAYER...BUT SO FAR
THERE HAS BEEN NO EVIDENCE OF LAND LOCKED FEATURES EVEN THOUGH NEW
CONVECTION HAS BEGUN TO SPROUT OVER THE WEST CENTRAL MOUNTAINS AND
LAUREL HIGHLANDS.

LOCAL TRAINING AND BACKBUILDING OF CELLS BEING OBSERVED OVER MY
NORTHWEST COUNTIES AS THE SLOW MOVING UPPER SHEAR AXIS TRACKS SE.
ISSUED FLASH FLOOD WATCH FOR MY NORTHWEST QUADRANT THROUGH LATE
TONIGHT FOR THIS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
LG SCALE FORCING AHEAD OF DIGGING TROF WILL LIKELY SUPPORT
CONTINUED CONVECTION AFTER DARK. HOWEVER...AS TROF AXIS SWINGS
ACROSS THE STATE TONIGHT...THE THREAT OF SHRA/TSRA WILL END FROM
WEST TO EAST. A CALM WIND...CLEARING SKIES AND RECENT RAINFALL
WILL LIKELY RESULT IN AREAS OF FOG DEVELOPING OVERNIGHT...ESP
ACROSS THE WESTERN COUNTIES.

ARRIVAL OF HIGH PRES AND ASSOC DRIER AIR MASS SHOULD ENSURE A DRY
SUNDAY OVER MOST...IF NOT ALL...OF THE AREA. HOWEVER...CAN/T RULE
OUT AN ISOLD PM SHRA/TSRA ACROSS EASTERN PA IN VICINITY OF STALLED
FRONTAL BNDRY ON THE E COAST. PTSUNNY SKIES AND ENS MEAN 850MB
TEMPS ARND 15C SHOULD TRANSLATE TO HIGHS CLOSE TO SEASONAL
AVERAGES...FROM THE U70S ALLEGHENIES...TO THE M80S SUSQ VALLEY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
GENERAL UPPER AIR PATTERN SIMILAR AMONG MED RANGE GUIDANCE FOR
NEXT WEEK...ALL INDICATING A MEAN TROUGH IN THE VICINITY OF PA.
POSITION OF TROF AXIS JUST WEST OF PA WILL BE FAVORABLE FOR
DIURNALLY-ENHANCED PM SHRA/TSRA MON-WED. WED MAY BE THE WETTEST
DAY...AS TROF AXIS SWINGS ACROSS THE AREA...PROVIDING THE BEST
FOCUS FOR SHOWERS AND THUNDERSTORMS. WE MAY GET ONE DRY DAY
THURSDAY...AS HIGH PRES RIDGE AND DRIER AIR MASS BUILDS OVR THE
AREA. HOWEVER...FAIRLY GOOD AGREEMENT AMONG OPER AND ENS DATA THAT
WARMER...MORE HUMID AIR RETURNS BY LATE WEEK...ALONG WITH THE CHC
OF SHRA/TSRA.

ECMWF ENSEMBLE AND GEFS BOTH INDICATE 850 TEMPS CLOSE TO SEASONAL
VALUES...SO NO EXTREMES IN TEMPS EXPECTED NEXT WEEK.

&&

.AVIATION /17Z SATURDAY THROUGH WEDNESDAY/...
A WEAK LOW PRESSURE SYSTEM WILL TRACK ACROSS PENNSYLVANIA
TODAY...BRINGING ROUNDS OF SHOWERS AND THUNDERSTORMS THIS
AFTERNOON AND EVENING. OVERALL CONDITIONS WILL LIKELY BY VFR...BUT
EXPECT PERIODS OF LOCAL RESTRICTIONS AS HEAVIER SHOWERS AND TSTMS
OCCASIONALLY IMPACT TAF SITES.

RIDGE OF HIGH PRESSURE BEGINS TO BUILD OVER THE REGION LATER TONIGHT
INTO SUNDAY. LINGERING LOW LEVEL MOISTURE AND CLEARING SKIES WILL ALLOW
FOG/STRATUS TO AGAIN LOWER VSBY/CIGS AFTER MIDNIGHT.

ONCE THE FOG/STRATUS LAYER CLEARS TOMORROW MORNING...EXPECT VFR
FLYING CONDITIONS FOR THE REMAINDER OF THE DAY.

OUTLOOK...
SUN...AM FOG LIKELY. OTHERWISE VFR.
MON...MAINLY VFR. ISOLATED PM TSTM IMPACTS POSSIBLE.
TUE AND WED...MVFR POSS WITH PM RAIN SHOWERS AND SCTD TSRA.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ004>006-010>012-
017-018.

&&

SYNOPSIS...FITZGERALD
NEAR TERM...DEVOIR/FITZGERALD
SHORT TERM...FITZGERALD
LONG TERM...DEVOIR/FITZGERALD
AVIATION...RXR/COLBERT
Hazardous weather outlook, Jul 28, 1:37 PM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
137 PM EDT SAT JUL 28 2012

PAZ019-024>028-033>035-037-041-042-045-046-291745-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-
BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-
SOUTHERN LYCOMING-
137 PM EDT SAT JUL 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004>006-010>012-017-018-291745-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-
137 PM EDT SAT JUL 28 2012

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ036-056>059-063>066-291745-
FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-
LANCASTER-
137 PM EDT SAT JUL 28 2012

...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

A LOW PRESSURE SYSTEM TRACKING EAST ACROSS THE STATE WILL PRODUCE
THUNDERSTORMS ACROSS THE AREA TODAY. A FEW OF THE STRONGER STORMS
THIS AFTERNOON AND EVENING COULD PRODUCE DAMAGING WIND GUSTS OR
LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ049>053-291745-
UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
137 PM EDT SAT JUL 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A LOW PRESSURE SYSTEM TRACKING EAST ACROSS THE STATE WILL PRODUCE
THUNDERSTORMS ACROSS THE AREA TODAY. A FEW OF THE STRONGER STORMS
THIS AFTERNOON AND EVENING COULD PRODUCE DAMAGING WIND GUSTS OR
LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 28, 12:05 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1205 PM EDT SAT JUL 28 2012

PAZ063>065-281700-
ADAMS PA-CUMBERLAND PA-YORK PA-
1205 PM EDT SAT JUL 28 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ADAMS...
NORTHWESTERN YORK AND SOUTHEASTERN CUMBERLAND COUNTIES...

AT 1203 PM EDT...A STRONG THUNDERSTORM WAS NEAR BENDERSVILLE...MOVING
NORTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT YORK SPRINGS AND HEIDLERSBURG.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 239 AND 244...I-83 BETWEEN
MILE MARKERS 35 AND 39.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
30...STATE ROAD 94.

LAT...LON 3993 7734 4010 7727 4023 7684 4021 7683
      3986 7687

FORECASTER: MARTIN
Special weather statement, Jul 28, 12:57 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1257 PM EDT SAT JUL 28 2012

PAZ057-064>066-281800-
ADAMS PA-DAUPHIN PA-LANCASTER PA-YORK PA-
1257 PM EDT SAT JUL 28 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ADAMS...
SOUTHEASTERN DAUPHIN...WEST CENTRAL LANCASTER AND WESTERN YORK
COUNTIES...

AT 1250 PM EDT...A STRONG THUNDERSTORM WAS NEAR LAKE MEADE...MOVING
EAST AT 15 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM HAS A HISTORY OF PRODUCING GUSTY WINDS AND SMALL HAIL
IN YORK SPRINGS. THIS STORM WILL AFFECT ABBOTTSTOWN...EAST BERLIN...
LEWISBERRY...THOMASVILLE...NEW SALEM AND YORK.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 250 AND 258...I-83 BETWEEN
MILE MARKERS 1 AND 36.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
AIRPORT CONNECTOR...STATE HIGHWAY 283...ROUTE 15...ROUTE 30...STATE
ROAD 94.

LAT...LON 3981 7716 4010 7710 4012 7706 4025 7659
      4022 7658 3972 7662

FORECASTER: MARTIN

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 9:24 PM EDTSpecial Weather StatementCTPDauphin51 min
Jul 28, 4:29 AM EDTSpecial Weather StatementCTPCambria46 min
Jul 28, 6:10 AM EDTSpecial Weather StatementCTPCambria35 min
Jul 28, 12:05 PM EDTSpecial Weather StatementCTPCumberland55 min
Jul 28, 12:13 PM EDTFlash Flood WatchCTPCameron, Centre, Clearfield, Clinton, Elk, McKean and 2 more8 hr
Jul 28, 12:57 PM EDTSpecial Weather StatementCTPYork63 min
Jul 28, 2:07 PM EDTSpecial Weather StatementCTPElk53 min
Jul 28, 2:18 PM EDTSpecial Weather StatementCTPJuniata, Mifflin42 min
Jul 28, 2:27 PM EDTSpecial Weather StatementCTPCameron48 min
Jul 28, 3:31 PM EDTSpecial Weather StatementCTPFranklin29 min
Jul 28, 4:01 PM EDTSpecial Weather StatementCTPJuniata, Mifflin, Perry29 min
Jul 28, 4:20 PM EDTSpecial Weather StatementCTPAdams40 min
Jul 28, 4:25 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Potter, Tioga65 min
Jul 28, 4:35 PM EDTSpecial Weather StatementCTPMontour, Union55 min
Jul 28, 4:42 PM EDTSpecial Weather StatementCTPCumberland, Juniata, Perry33 min
Jul 28, 5:04 PM EDTSpecial Weather StatementCTPNorthumberland56 min
Jul 28, 5:05 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Lebanon, Perry, York55 min
Jul 28, 5:30 PM EDTSpecial Weather StatementCTPLycoming30 min
Jul 28, 5:38 PM EDTSpecial Weather StatementCTPUnion67 min
Jul 28, 5:52 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon, York53 min
Jul 28, 6:01 PM EDTSpecial Weather StatementCTPCumberland29 min
Jul 28, 6:08 PM EDTAreal Flood AdvisoryCTPLycoming, Northumberland119 min
Jul 28, 6:26 PM EDTFlash Flood WarningCTPLycoming102 min
Jul 28, 6:46 PM EDTSevere Thunderstorm WarningCTPLancaster, Lebanon, York59 min
Jul 28, 7:48 PM EDTSevere Thunderstorm WarningCTPSchuylkill27 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.